Vitamine B5 - Permanent Stomach Damage?

7 posts in this topic

I used vitamine b5/pantothenic acid a year ago for acne and it made my stomach bloating and full of gas.. It's one year ago now that I stopped and my stomach is still the same. Anyone have the same problem or have any suggestions what I should do?

Share this post


Link to post
Share on other sites

Seeing your doctor should be the first step.

1 person likes this

Share this post


Link to post
Share on other sites

The real question is did the B5 work? Also it should be noted

Toxicity of pantothenic acid is unlikely. In fact, no Tolerable Upper Level Intake (UL) has been established for the vitamin. Large doses of the vitamin, when ingested, have no reported side effects and massive doses (e.g., 10 g/day) may only yield mild intestinal distress, and diarrhea at worst.


Are you sure you haven't developed Celiac disease or IBS or IBD? It's easy to blame other things on those.

Source: I have IBD with severe acne

Ps. Did the b5 really work? I want to try it.

Share this post


Link to post
Share on other sites

The real question is did the B5 work? Also it should be noted

Toxicity of pantothenic acid is unlikely. In fact, no Tolerable Upper Level Intake (UL) has been established for the vitamin. Large doses of the vitamin, when ingested, have no reported side effects and massive doses (e.g., 10 g/day) may only yield mild intestinal distress, and diarrhea at worst.

Are you sure you haven't developed Celiac disease or IBS or IBD? It's easy to blame other things on those.

Source: I have IBD with severe acne

Ps. Did the b5 really work? I want to try it.

It does but megadosing will make your hair fallout lol. I think its safe for like two weeks and then reduce your dosage

Share this post


Link to post
Share on other sites

Probiotics. They will take care of everything for you :)

Share this post


Link to post
Share on other sites

This is true. I am also experiencing the same. I keep on passing gas even after months of being off of Pantothenic Acid. It works for acne, but the side effects even after you've weaned off it can be debilitating and embarrassing. Please be careful. I have been nicknamed "stinky guy" 'cause of this.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now